Discrete approximation of stochastic differential equations

Kruse R (2010)
Boletin de la Sociedad Espanola de Matematica Aplicada (51): 83-91.

Download
No fulltext has been uploaded. References only!
Conference Paper | Published | English

No fulltext has been uploaded

Author
Publishing Year
Conference
Non-Autonomous and Stochastic Dynamical Systems and Multidisciplinary Applications
Location
Sevilla, Spain
Conference Date
2009-06-22
ISSN
PUB-ID

Cite this

Kruse R. Discrete approximation of stochastic differential equations. Boletin de la Sociedad Espanola de Matematica Aplicada. 2010;(51):83-91.
Kruse, R. (2010). Discrete approximation of stochastic differential equations. Boletin de la Sociedad Espanola de Matematica Aplicada(51), 83-91.
Kruse, R. (2010). Discrete approximation of stochastic differential equations. Boletin de la Sociedad Espanola de Matematica Aplicada, 83-91.
Kruse, R., 2010. Discrete approximation of stochastic differential equations. Boletin de la Sociedad Espanola de Matematica Aplicada, (51), p 83-91.
R. Kruse, “Discrete approximation of stochastic differential equations”, Boletin de la Sociedad Espanola de Matematica Aplicada, 2010, pp. 83-91.
Kruse, R.: Discrete approximation of stochastic differential equations. Boletin de la Sociedad Espanola de Matematica Aplicada. 83-91 (2010).
Kruse, Raphael. “Discrete approximation of stochastic differential equations”. Boletin de la Sociedad Espanola de Matematica Aplicada 51 (2010): 83-91.
This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Search this title in

Google Scholar